# SDR 96ZZZX5434

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5349L
- Make and model: Piper PA 28-180
- Aircraft serial: 284652
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Fuel Tank Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE SPAR DELAMINATION ON UPPER OUTBOARD FUEL TANK ATTACH POINTS.  SUBMITTER STATED APPEARS TO BE RESULT OF EXPOSURE TO SALT AIR NEAR SEACOAST IN FLORIDA.  SUBMITTER SUGGESTS TANK REMOVAL AND INSPECTION OF AREA EVERY 5 YEARS.  AIRCRAFT WAS BASED IN SALT ENVIRONMENT 22 OF 28 YEARS.  PART TOTAL TIME APPROXIMATELY 2,200 HRS.
